# SDR 2004F00246

- Difficulty date: March 26, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N815DD
- Make and model: Lear 35A
- Aircraft serial: 35A414
- Engine: Garrtt TFE73122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 RIGHT ENGINE FAILURE DURING TAKEOFF ROLL.  TAKEOFF ABORTED.  VISUAL INDICATES FAN BLADE CRACKED AT HUB AND SEPARATED.  EVALUATION TO DETERMINE CAUSE BEING CONDUCTED BY HONEYWELL.  (M)
